# SDR CALA0100754

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 11,654 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE PATH LIGHTING INOPERATIVE FROM 15AB TO 21AB.  THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-06.
